# SDR DALA2025010500067

- Difficulty date: January 4, 2025
- Submitted: January 5, 2025
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG CARGO TRACK RH AT AFT CARGO COMPARTMENT. SUMMARY: CORROSION LEVEL 2. CORROSION ALONG TRACK RH BTW STA Y=813 TO STA Y=954, AT AFT CARGO COMPARTMENT WAS REMOVED PER B717-200 SRM 51-10-04-0G. (UT) THICKNESS MEASUREMENT WAS ACOMPLISHED WITH ORIGINAL THICKNESS OF 0.060 IN, REMAINING THICKNESS .0025 IN. THEREFORE, IT IS OUT LIMITS PER B717-200 SRM 53-20-52-1A PROCEDURE 2 ALLOWABLE DAMAGE 2 AND SRM 53-00-00-1A PROCEDURE ALLOWABLE GENERAL. NEW TRACK WAS DRILLED AND ADJUSTED PER B717-200 SRM 51-40-08-0G AND WAS INSTALLED PER B717-200 SRM 51-41-01-0G AND 51-41-05-0G. (LP #0744855)
